# SDR DALA1025926902

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,249 hours, 33,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND SEAT 43 EMERGENCY PATH LIGHT INOPERATIVE. RE-PINNED WIRE AND FOLLOWING OPS CHECK WAS GOOD.
